Self homotopy equivalences of classifying spaces of compact connected Lie groups

Volume 147 / 1995

Stefan Jackowski, James McClure, Bob Oliver Fundamenta Mathematicae 147 (1995), 99-126 DOI: 10.4064/fm-147-2-99-126

Abstract

We describe, for any compact connected Lie group G and any prime p, the monoid of self maps $BG_{^p}$ → $BG_{^p}$ which are rational equivalences. Here, $BG_{^p}$ denotes the p-adic completion of the classifying space of G. Among other things, we show that two such maps are homotopic if and only if they induce the same homomorphism in rational cohomology, if and only if their restrictions to the classifying space of the maximal torus of G are homotopic.

Authors

  • Stefan Jackowski
  • James McClure
  • Bob Oliver

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image